RUS  ENG
Full version
JOURNALS // Algebra i Analiz // Archive

Algebra i Analiz, 2006 Volume 18, Issue 4, Pages 198–214 (Mi aa83)

This article is cited in 9 papers

Research Papers

Modules over the ring of pseudorational numbers and quotient divisible groups

A. V. Tsarev

Moscow State Pedagogical University

Abstract: Structure theorems are obtained for some classes of modules over the ring of pseudorational numbers and some classes of quotient divisible mixed groups.

MSC: 16L99

Received: 21.11.2005


 English version:
St. Petersburg Mathematical Journal, 2007, 18:4, 657–669

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025